# SDR QXEA2013111401485

- Difficulty date: November 7, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 6,491 hours, 6,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED OUT OF LIMITS.   REMOVED SEAT TRACKIAW  SRM 51-42-05.   LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07.  INSTALLED REF SRM 51-40-15 AND SRM 51-42-05.
